# SDR 2007UALA03507

- Difficulty date: September 1, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 20,300 hours, 7,948 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Fwd Closet
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CLOSET EMERGENCY LIGHT IS FAULTY.     REPLACED FWD CLOSET EMERGENCY LIGHT ASSY.
